MAUDE Adverse Event Report: CORDIS US. CORP OUTBACK; CATHETER FOR CROSSING TOTAL OCCLUSIONS

CORDIS US. CORP OUTBACK; CATHETER FOR CROSSING TOTAL OCCLUSIONS
Catalog Number OTB59120A
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, there was difficulty retracting the needle on a 120cm outback elite re-entry catheter.The issue occurred after the device was removed from the patient.A new outback re-entry catheter was used as a replacement.There were no reported issues with the device when it was initially used inside of the patient and there were no reported patient injuries.The issue occurred prior to reinserting the device into the patient.The device was discarded and will not be returned for evaluation.
 
Additional Manufacturer Narrative
Section b5: the event description was corrected.Complaint conclusion: as reported, there was difficulty retracting the needle on a 120cm outback elite re-entry catheter.The issue occurred after the device was removed from the patient.A new outback re-entry catheter was used as a replacement.There were no reported issues with the device when it was initially used inside of the patient and there were no reported patient injuries.The issue occurred prior to reinserting the device into the patient.The device was properly stored and opened in the sterile field.Additional information was requested but was not provided.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis, the reported customer complaint "cannula/needle (outback only) retraction difficulty unable to" could not be confirmed.The ifu cautions, ¿excessive rotation, bending or kinking of the outback elite re-entry catheter may affect its performance.Withdraw the outback elite re entry catheter if it becomes excessively kinked.¿ as stated in the ifu, ¿ensure proper function of the outback elite re-entry catheter by 1) retracting and advancing the cannula tip via proximal and distal movement of the deployment slide, and 2) rotating the rotating knob which rotates the catheter shaft/nosecone.Fully retract the cannula tip via proximal retraction of the handle deployment slide until it stops.¿ the ifu also states, ¿depress handle deployment slide release button and incrementally advance the slide, as appropriate, to extend the cannula tip from the outback elite re-entry catheter lateral port and position it at the vascular target site.Maintain gentle forward pressure on the outback elite re-entry catheter shaft at the sheath.If resistance is felt during deployment, do not apply unnecessary forward push on the outback elite re-entry catheter.It may result in damage to the cannula tip and or separation of the cannula tip.Advance the guide wire through the cannula tip to position it as desired at the vascular target site.¿ based on the information available for review, there is no indication to suggest that the reported failure could be related to the design or manufacturing process of the unit.Therefore, no corrective/preventative actions will be taken at this time.
 
Event or Problem Description
As reported, there was difficulty retracting the needle on a 120cm outback elite re-entry catheter.The issue occurred after the device was removed from the patient.A new outback re-entry catheter was used as a replacement.There were no reported issues with the device when it was initially used inside of the patient and there were no reported patient injuries.The issue occurred prior to reinserting the device into the patient.The device was properly stored and opened in the sterile field.Additional information was requested but was not provided.The device was discarded and will not be returned for evaluation.

Brand Name
OUTBACK
Common Device Name
CATHETER FOR CROSSING TOTAL OCCLUSIONS
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key20795642
Report Number9616099-2024-00443
Device Sequence Number7894411
Product Code PDU
UDI-Device Identifier20705032067574
UDI-Public(01)20705032067574(17)261231(10)18271824
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOTB59120A
Device Lot Number18271824
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OUTBACK RE-ENTRY CATHETER.
Patient SexUnknown